Reversible topological Markov shifts

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 215
  • Download : 0
We generalize the notion of reversible systems in symbolic dynamics, and investigate their properties. It is shown that a reversible topological Markov shift can be represented by a pair of matrices of special types. This enables us to classify the invariant measures of the reversible systems. Necessary and/or sufficient conditions for the existence of a reversal of finite order are established in terms of the adjacency matrices. We also prove that a topological Markov shift with a reversal of order two admits reversals of all orders.
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2006-02
Language
English
Article Type
Article
Keywords

AUTOMORPHISM

Citation

ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.26, pp.267 - 280

ISSN
0143-3857
DOI
10.1017/S0143385705000556
URI
http://hdl.handle.net/10203/90626
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0